# SDR CALA0700792

- Difficulty date: December 28, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 30,384 hours, 10,653 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: L6486
- Condition: Low Pressure
- Location: Cabin
- Part time: 216 hours, 83 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LIFE RAFT PRESSURE GAGE READING ZERO.  REMOVED AND INSTALLED SERVICEABLE FORWARD LIFE RAFT.  REF B737 AMM 25-64-00.
